Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 138, Number 10
HTML articles powered by AMS MathViewer

Poincaré series and the divisors of modular forms
D. Choi PDF
Proc. Amer. Math. Soc. 138 (2010), 3393-3403
Arithmetic rigidity
Wayne Raskind and Matei Stroila PDF
Proc. Amer. Math. Soc. 138 (2010), 3405-3413
The Gabriel-Roiter submodules of simple homogeneous modules
Bo Chen PDF
Proc. Amer. Math. Soc. 138 (2010), 3415-3424
Frobenius groups as groups of automorphisms
N. Yu. Makarenko and Pavel Shumyatsky PDF
Proc. Amer. Math. Soc. 138 (2010), 3425-3436
An irreducibility criterion for group representations, with arithmetic applications
Matteo Longo and Stefano Vigni PDF
Proc. Amer. Math. Soc. 138 (2010), 3437-3447
Analytically irreducible polynomials with coefficients in a real-valued field
A. Granja, M. C. Martínez and C. Rodríguez PDF
Proc. Amer. Math. Soc. 138 (2010), 3449-3454
Euler characteristics, Akashi series and compact $p$-adic Lie groups
Simon Wadsley PDF
Proc. Amer. Math. Soc. 138 (2010), 3455-3465
Dihedral blocks with two simple modules
Frauke M. Bleher PDF
Proc. Amer. Math. Soc. 138 (2010), 3467-3479
Factoring newparts of Jacobians of certain modular curves
M. Ram Murty and Kaneenika Sinha PDF
Proc. Amer. Math. Soc. 138 (2010), 3481-3494
On a result of Faltings via tight closure
Tirdad Sharif PDF
Proc. Amer. Math. Soc. 138 (2010), 3495-3499
Constantive Mal’cev clones on finite sets are finitely related
Erhard Aichinger PDF
Proc. Amer. Math. Soc. 138 (2010), 3501-3507
Motivic strict ring models for $K$-theory
Oliver Röndigs, Markus Spitzweck and Paul Arne Østvær PDF
Proc. Amer. Math. Soc. 138 (2010), 3509-3520
A new approach to the expansion of positivity set of non-negative solutions to certain singular parabolic partial differential equations
Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri PDF
Proc. Amer. Math. Soc. 138 (2010), 3521-3529
On spectral gap rigidity and Connes invariant $\chi (M)$
Sorin Popa PDF
Proc. Amer. Math. Soc. 138 (2010), 3531-3539
Trace-positive complex polynomials in three unitaries
Stanislav Popovych PDF
Proc. Amer. Math. Soc. 138 (2010), 3541-3550
An optimization problem for the first weighted eigenvalue problem plus a potential
Leandro M. Del Pezzo and Julián Fernández Bonder PDF
Proc. Amer. Math. Soc. 138 (2010), 3551-3567
Connectedness of the Arnold tongues for double standard maps
Alexandre Dezotti PDF
Proc. Amer. Math. Soc. 138 (2010), 3569-3583
Doubling measures with doubling continuous part
Man-Li Lou and Min Wu PDF
Proc. Amer. Math. Soc. 138 (2010), 3585-3589
Mather measures selected by an approximation scheme
Diogo Gomes, Renato Iturriaga, Héctor Sánchez-Morgado and Yifeng Yu PDF
Proc. Amer. Math. Soc. 138 (2010), 3591-3601
Some remarks on Hartogs’ extension lemma
Miran Černe and Manuel Flores PDF
Proc. Amer. Math. Soc. 138 (2010), 3603-3608
Entropy for $C^*$-algebras with tracial rank zero
Rui Okayasu PDF
Proc. Amer. Math. Soc. 138 (2010), 3609-3621
Dual of the function algebra $A^{-\infty }(D)$ and representation of functions in Dirichlet series
A. V. Abanin and Le Hai Khoi PDF
Proc. Amer. Math. Soc. 138 (2010), 3623-3635
Regularity of geodesic rays and Monge-Ampère equations
D. H. Phong and Jacob Sturm PDF
Proc. Amer. Math. Soc. 138 (2010), 3637-3650
The corona problem with two pieces of data
Steven G. Krantz PDF
Proc. Amer. Math. Soc. 138 (2010), 3651-3655
Lindelöf’s theorem for hyperbolic catenoids
Pierre Bérard and Ricardo Sa Earp PDF
Proc. Amer. Math. Soc. 138 (2010), 3657-3669
Sharp quantitative isoperimetric inequalities in the $L^1$ Minkowski plane
Benoît Kloeckner PDF
Proc. Amer. Math. Soc. 138 (2010), 3671-3678
A generalized Fernique theorem and applications
Peter Friz and Harald Oberhauser PDF
Proc. Amer. Math. Soc. 138 (2010), 3679-3688
Square-mean almost automorphic solutions for some stochastic differential equations
Miaomiao Fu and Zhenxin Liu PDF
Proc. Amer. Math. Soc. 138 (2010), 3689-3701
An easier extra head scheme for the Poisson process on $\mathbf {R}^{n}$
Robert Service PDF
Proc. Amer. Math. Soc. 138 (2010), 3703-3705
Proper actions on topological groups: Applications to quotient spaces
Sergey A. Antonyan PDF
Proc. Amer. Math. Soc. 138 (2010), 3707-3716
Fixed points and periodic points of orientation-reversing planar homeomorphisms
J. P. Boroński PDF
Proc. Amer. Math. Soc. 138 (2010), 3717-3722
The minimal volume orientable hyperbolic 2-cusped 3-manifolds
Ian Agol PDF
Proc. Amer. Math. Soc. 138 (2010), 3723-3732
Cappell-Miller analytic torsion for manifolds with boundary
Rung-Tzung Huang PDF
Proc. Amer. Math. Soc. 138 (2010), 3733-3747
An example concerning the Menger-Urysohn formula
Jan van Mill and Roman Pol PDF
Proc. Amer. Math. Soc. 138 (2010), 3749-3752
A remark on nonlinear Dirac equations
Changyou Wang PDF
Proc. Amer. Math. Soc. 138 (2010), 3753-3758
Instanton homology and the Alexander polynomial
Yuhan Lim PDF
Proc. Amer. Math. Soc. 138 (2010), 3759-3768
Poincaré duality and Steinberg’s Theorem on rings of coinvariants
W. G. Dwyer and C. W. Wilkerson PDF
Proc. Amer. Math. Soc. 138 (2010), 3769-3775